Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

I have abdominal cramps with spotting. Is it implantation bleeding or midcycle spotting ?

My cycles vary from 25-28 days and are always regular. On the second day of my period, April 28, I had unprotected intercourse. My period ended a day and i half later (3 1/2 day period). On May 7 I again had unprotected intercourse. About an hour later had cramping in my low abdomen and spotting. On May 10, I again woke up and had spotting, except this time it was a strong dull, constant pain in my right ovary area. It almost felt like my period was starting. The spotting discontinued, but the pain in my right ovary area lasted almost all day. I m 17 years old. Could this be implantation bleeding? Or is it normal. The pain in my ovary area was odd, and hurt more when i stood up from sitting.
Asked On : Thu, 12 May 2011
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to healthcare magic

IF the pain gradually increases, then you needed to be clinically evaluated... there are various reasons for lower abdomen pain, but ectopic pregnancy is to be ruled out.. USG scanning must be done to find the cause...
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor